Alert archive / Virginia / Special Weather Statements in 2015
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Apr 30, 2015, 1:21 PM EDT for Amherst County, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2015, 1:21 PM EDT (17:21 UTC)
- Expired
- Apr 30, 2015, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Blacksburg, VA
County Amherst County, VA
The radar
The Roanoke radar (KFCX), 130 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851
WWUS81 KRNK 301721
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
121 PM EDT THU APR 30 2015
VAZ035-301745-
AMHERST VA-
121 PM EDT THU APR 30 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHEASTERN AMHERST COUNTY IN CENTRAL VIRGINIA...
* UNTIL 145 PM EDT
* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLEASANT VIEW
TO NEAR ELON...MOVING TO THE NORTHEAST AT 5 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
FORKS OF BUFFALO...
CLIFFORD...
PLEASANT VIEW...
AND LOWESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3778 7911 3778 7907 3772 7907 3770 7903
3770 7899 3768 7898 3768 7897 3766 7896
3753 7918 3767 7931 3781 7915 3781 7914
TIME...MOT...LOC 1719Z 217DEG 4KT 3765 7926 3758 7918
$$
DSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 12:23 PM EDT, 58 minutes earlier.
Area forecast discussion, Apr 30, 12:23 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1223 PM EDT THU APR 30 2015 .SYNOPSIS... AN UPPER LEVEL LOW WILL HEAD TOWARD EASTERN KENTUCKY LATER TODAY...AND INTO NORTH CAROLINA BY FRIDAY. CHANCES OF SHOWERS AND THUNDERSTORMS SHOULD PERSIST THROUGH TONIGHT. THE UPPER LEVEL LOW SHOULD DEPART BY FRIDAY NIGHT...AND HIGH PRESSURE WILL ARRIVE TO START A DRIER AND WARMER WEATHER PATTERN FOR NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1225 PM EDT THURSDAY... SHOWERS ARE STARTING TO ORGANIZE OVER WESTERN KENTUCKY AND SOUTHERN WEST VIRGINIA AT THIS TIME. ALSO...A FEW SHOWERS HAVE POPPED UP OVER THE NORTHERN BLUE RIDGE DUE TO SURFACE MOISTURE CONVERGENCE AND OROGRAPHICAL LIFT. THE CONVECTIVE ACTIVITY WILL NOT HAVE MUCH STORM MOTION DUE TO WEAK FLOW ALOFT. FURTHER MONITORING WILL BE NECESSARY AS A FEW CELLS COULD ANCHOR ALONG THE BLUE RIDGE...AND PROMOTE EFFICIENT RAINFALL ALONG WITH THE POSSIBILITY OF SMALL HAIL. COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD ALSO INCREASE OVER THE WESTERN MOUNTAINS THIS AFTERNOON...AS THE UPPER LEVEL LOW PUSHES CLOSER TO THE CWA. TEMPERATURES WERE BUMPED UPWARD AGAIN AS FULL SUNSHINE CONTINUES OVER THE NORTH CAROLINA FOOTHILLS...AND THE ENTIRE PIEDMONT REGION. CLOUD COVER AND POPS WERE ALSO TWEAKED BASED ON CURRENT SATELLITE AND RADAR TRENDS. TONIGHT...THE UPPER LOW SWINGS FROM KY TO NRN NC...WITH MODELS SHOWING MORE DIFFERENCES IN WHERE THE GREATEST TRACK OF SHOWERS OCCURS. THE NAM PLACES HIGHER THREAT OVER THE PIEDMONT WITH ANOTHER BATCH COMING ACROSS SE KY INTO NE TN THIS EVENING...WHICH THE ECMWF IS HINTING AT AS WELL. HOWEVER...THE GFS SHOWS MORE CONCENTRATED AREA OVER WV/THE MTNS OF VA THIS EVENING. AM HEDGING TOWARD THE NAM...THINKING WITH STRONG UPPER LOW THAT A DRY SLOT MAY COME ACROSS THE FOOTHILLS OF NC/VA THIS EVENING BEFORE THE MAIN LOW PASSES INTO THE NC MTNS. FOR THE OVERNIGHT THE SLOW MOVEMENT OF THE LOW AND TRACK KEEP THE FOCUS OF RAIN HIGHER OVER OUR NRN CWA INTO THE SOUTHEAST...WITH LESS INTO THE NC MTNS/FOOTHILLS. ANY THUNDER THREAT EXPECTED TO WANE AFTER DUSK. LOWS OVERNIGHT WILL BE IN THE 40S...AND CLOSER TO 50 FROM LYH/DAN EAST. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... AS OF 330 AM EDT THURSDAY... FOR FRIDAY...MODELS APPEAR TO BE A LITTLE FASTER WITH THE PROGRESSION OF THE UPPER LEVEL LOW COMPARED TO PREVIOUS MODELS RUNS...STARTING THE DAY WITH THE LOW OVER CENTRAL NORTH CAROLINA AND PUSHING IT EAST OFF THE COAST TOWARD SUNSET. WILL SEE SCATTERED SHOWERS ACROSS THE PIEDMONT THROUGH THE MORNING WHERE THE GREATEST INSTABILITY LIES...WITH RAINFALL LESS WIDESPREAD ACROSS THE MOUNTAINS. WITH THE LOW IN SUCH CLOSE PROXIMITY...CANNOT RULE OUT A THUNDERSTORM OR TWO EARLY IN THE DAY...BUT BELIEVE THIS ACTIVITY WILL BE ISOLATED AT BEST. THE LOW WILL ALSO KEEP A FIRM LID ON HEATING...WITH AFTERNOON HIGHS HOLDING IN THE UPPER 50S ACROSS THE MOUNTAINS AND THE LOW 60S ACROSS THE PIEDMONT. REMAINING SHOWER ACTIVITY WILL DISSIPATE TOWARD SUNSET WITH LOSS OF HEATING...WITH FRIDAY NIGHT LOW TEMPERATURES FALLING AGAIN INTO THE 40S FOR MOST LOCATIONS. EXPECT MORE SUNSHINE AND STRONGER HEATING FOR SATURDAY AS UPPER LEVEL TROUGHING MOVES AWAY AND HIGH PRESSURE BECOMES ESTABLISHED TO THE WEST OF OUR AREA. MAY SEE A FEW SHOWERS DEVELOP DURING THE AFTERNOON ACROSS CENTRAL VIRGINIA AS A WEAK UPPER LEVEL DISTURBANCE PASSES ACROSS THE AREA...ONE OR TWO OF WHICH MAY INTENSIFY INTO WEAK/SHORT-LIVED THUNDERSTORMS. AFTERNOON HIGHS WILL RANGE FROM THE MID 60S WEST TO THE LOW 70S EAST. SATURDAY NIGHT LOWS WILL ALSO BE WARMER...RANGING FROM THE MID 40S TO THE LOW 50S. THE WARM UP WILL CONTINUE INTO SUNDAY AS UPPER LEVEL RIDGING OVER THE GREAT PLAINS DRIFTS EAST. EXPECT ANOTHER DAY OF ABUNDANT SUNSHINE...PERHAPS INTERMIXED WITH A FEW FAIR WEATHER CLOUDS DURING THE AFTERNOON...AND LIGHT WESTERLY WINDS. MOST LOCATIONS ARE EXPECTED TO REACH THE 70S...WITH PERHAPS UPPER 60S ACROSS THE HIGHER ELEVATIONS. SUNDAY NIGHT LOWS WILL BE IN THE UPPER 40S TO MID 50S. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... AS OF 330 AM EDT THURSDAY... 500 MB HEIGHTS ARE EXPECTED TO STEADILY BUILD DURING THE EARLY HALF OF THE NEXT WORKWEEK...AND TEMPERATURES WILL RESPOND ACCORDINGLY... WITH HIGHS REACHING THE LOWER 70S TO LOWER 80S FOR MONDAY THROUGH WEDNESDAY. EVENTUALLY...LOWS WILL STRUGGLE TO FALL BELOW 50 BY THE MIDDLE OF THE WEEK. AS THE AIR MASS GRADUALLY WARMS AND MOISTENS...THE MODELS SHOW A STEADILY INCREASING CHANCE OF DIURNALLY-DRIVEN SHOWERS AND THUNDERSTORMS ALONG AND WEST OF THE BLUE RIDGE. INSTABILITY AND COVERAGE SEEMS TOO ISOLATED FOR ANY MENTION OF POPS ON MONDAY. HOWEVER...A WARM FRONT TO THE NORTH DURING TUESDAY AND WEDNESDAY MAY ADD ENOUGH SYNOPTIC LIFT TO PROMOTE MORE CONVECTIVE ACTIVITY...SO CHANCE POPS WERE ADDED FOR THOSE DAYS. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... AS OF 730 AM EDT THURSDAY... THERE WILL BE A FEW SHOWERS AROUND LWB-LYH THIS MORNING BUT NOTHING OF CONSEQUENCE IN TERMS OF CIGS/VSBYS. THIS WILL CHANGE THIS AFTERNOON AS AN UPPER LEVEL LOW SINKS INTO KY. AREAL COVERAGE OF SHOWERS WILL INCREASE AND CONTINUE INTO TONIGHT WITH THE LOW MOVING INTO NC AND OFFSHORE FRIDAY MORNING. AS WE HEAD THROUGH THE DAY CIGS WILL LOWER TO LOW END VFR THEN MVFR TO AT TIMES IFR OVERNIGHT...ESPECIALLY IN THE LWB-LYH REGION AS MODELS CONVERGE MORE ON A SOLUTION OF GREATER RAIN THREAT HERE. THERE MAY BE PERIODS OF VFR ON THE WEST SIDE OF THE NEW RIVER VALLEY LATE TONIGHT BEHIND DEPARTING WAVE WITH DRY SLOT NUDGING IN. VSBYS ARE EXPECTED TO IMPROVE QUICKLY TO VFR ON FRIDAY...WITH CIGS GRADUALLY INCREASING TO VFR DURING THE DAY. THE AREA WILL TRANSITION FROM A NORTHWEST FLOW PATTERN TO MORE A ZONAL FLOW PATTERN WITH SURFACE HIGH PRESSURE BUILDING OVERHEAD. OTHER THAN SOME LATE NIGHT EARLY MORNING VALLEY/RIVER FOG...CONDITIONS FOR THE MOST PART ARE EXPECTED TO BE VFR THIS WEEKEND INTO EARLY NEXT WEEK. && .EQUIPMENT... AS OF 1035 AM EDT THURSDAY... THE UPPER AIR TRACKING SYSTEM HAS MALFUNCTIONED...SO THERE WILL BE NO SOUNDINGS UNTIL THIS ISSUE IS REPAIRED. TECHNICIANS ARE CURRENTLY WORKING ON THE PROBLEM. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PW NEAR TERM...PW/WP SHORT TERM...NF LONG TERM...PW AVIATION...DS/RCS/WP EQUIPMENT...PW
Hazardous weather outlook, Apr 30, 3:35 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 335 AM EDT THU APR 30 2015 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-010745- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- 335 AM EDT THU APR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 30, 12:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1219 PM EDT THU APR 30 2015
VAZ035-301645-
AMHERST VA-
1219 PM EDT THU APR 30 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTH CENTRAL AMHERST COUNTY IN CENTRAL VIRGINIA...
* UNTIL 1245 PM EDT
* AT 1219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ALTO. THIS STORM WAS NEARLY
STATIONARY.
* DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* THIS STORM WILL REMAIN OVER RURAL AREAS OF
NORTH CENTRAL AMHERST COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3780 7913 3780 7912 3778 7911 3778 7907
3773 7907 3770 7913 3776 7923 3779 7921
3779 7920 3781 7914
TIME...MOT...LOC 1618Z 214DEG 2KT 3776 7915
DSSpecial weather statement, Apr 30, 12:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1249 PM EDT THU APR 30 2015
VAZ024-035-301715-
ROCKBRIDGE VA-AMHERST VA-
1249 PM EDT THU APR 30 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHEASTERN ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA...
NORTHWESTERN AMHERST COUNTY IN CENTRAL VIRGINIA...
* UNTIL 115 PM EDT
* AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
VESUVIUS TO NEAR ALTO TO NEAR FORKS OF BUFFALO...MOVING TO THE
NORTHEAST AT 10 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
FORKS OF BUFFALO...
VESUVIUS...
ALTO...
PLEASANT VIEW...
AND BROWNSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3792 7919 3789 7915 3786 7915 3781 7917
3781 7914 3778 7911 3779 7909 3777 7907
3773 7907 3758 7922 3767 7932 3782 7919
3793 7933 3798 7929
TIME...MOT...LOC 1647Z 218DEG 9KT 3792 7922 3778 7915 3765 7922
DSSpecial weather statement, Apr 30, 1:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
111 PM EDT THU APR 30 2015
VAZ022-301745-
ROANOKE VA-
111 PM EDT THU APR 30 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTH CENTRAL ROANOKE COUNTY IN WEST CENTRAL VIRGINIA...
* UNTIL 145 PM EDT
* AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BENT MOUNTAIN...MOVING TO THE NORTHEAST
AT 5 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
BENT MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3716 8007 3716 8009 3715 8009 3715 8011
3714 8011 3713 8012 3712 8012 3711 8016
3714 8017 3719 8010
TIME...MOT...LOC 1708Z 240DEG 4KT 3715 8013
DSSpecial weather statement, Apr 30, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
121 PM EDT THU APR 30 2015
VAZ035-301745-
AMHERST VA-
121 PM EDT THU APR 30 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHEASTERN AMHERST COUNTY IN CENTRAL VIRGINIA...
* UNTIL 145 PM EDT
* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLEASANT VIEW
TO NEAR ELON...MOVING TO THE NORTHEAST AT 5 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
FORKS OF BUFFALO...
CLIFFORD...
PLEASANT VIEW...
AND LOWESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3778 7911 3778 7907 3772 7907 3770 7903
3770 7899 3768 7898 3768 7897 3766 7896
3753 7918 3767 7931 3781 7915 3781 7914
TIME...MOT...LOC 1719Z 217DEG 4KT 3765 7926 3758 7918
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:19 PM EDT | Special Weather Statement | RNK | Amherst | 26 min |
| Apr 30, 12:49 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 26 min |
| Apr 30, 1:11 PM EDT | Special Weather Statement | RNK | City of Salem | 34 min |
| Apr 30, 1:58 PM EDT | Special Weather Statement | RNK | City of Martinsville | 32 min |
| Apr 30, 2:13 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 32 min |
| Apr 30, 2:31 PM EDT | Special Weather Statement | RNK | Amherst | 29 min |
| Apr 30, 2:33 PM EDT | Special Weather Statement | RNK | City of Danville | 42 min |
| Apr 30, 2:36 PM EDT | Special Weather Statement | RNK | Pittsylvania | 24 min |
| Apr 30, 2:46 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 29 min |
| Apr 30, 2:47 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 28 min |
| Apr 30, 3:04 PM EDT | Special Weather Statement | RNK | Campbell | 26 min |
| Apr 30, 3:17 PM EDT | Special Weather Statement | RNK | City of Covington | 28 min |
| Apr 30, 3:19 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 26 min |
| Apr 30, 3:32 PM EDT | Special Weather Statement | RNK | Campbell | 28 min |
| Apr 30, 3:44 PM EDT | Special Weather Statement | RNK | Campbell | 61 min |
| Apr 30, 3:47 PM EDT | Special Weather Statement | RNK | Halifax | 58 min |
| Apr 30, 4:26 PM EDT | Special Weather Statement | RNK | Bedford | 64 min |
| Apr 30, 4:40 PM EDT | Special Weather Statement | RNK | Franklin | 65 min |
| Apr 30, 5:30 PM EDT | Special Weather Statement | RNK | Pittsylvania | 45 min |
| Apr 30, 5:46 PM EDT | Special Weather Statement | RNK | Rockbridge | 59 min |
| Apr 30, 6:37 PM EDT | Special Weather Statement | RNK | Bedford | 68 min |
| Apr 30, 6:53 PM EDT | Special Weather Statement | RNK | Bedford | 67 min |
Nearby
Special Weather Statements in Virginia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.